# SDR DL72S950654

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Stairwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, FOUND .625 INCH AND 1 INCH CRACKS AT LIGHTNING HOLE AFT STAIRWELL TORQUE BOX STRUCTURE RT LOWER WEB.  REPAIRED PER MM 53-11-00.
